Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 91, NWS Albuquerque, NM

July 21, 2022Colfax County, Union County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2022, 4:17 PM MDT for Colfax County, Union County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2022, 4:17 PM MDT (22:17 UTC)
Expired
Jul 21, 2022, 7:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Colfax County, NM, Union County, NM

The radar

The Pueblo radar (KPUX), 211 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WGUS55 KABQ 212217
FFWABQ
NMC007-059-220115-
/O.NEW.KABQ.FF.W.0091.220721T2217Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
417 PM MDT Thu Jul 21 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  East Central Colfax County in northeastern New Mexico...
  West Central Union County in northeastern New Mexico...

* Until 715 PM MDT.

* At 417 PM MDT, Doppler radar indicated nearly stationary 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 2 inches of rain have fallen. Additional rainfall amounts of 
  0.75 to 1.75 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Grenville, Capulin and Mount Dora.

This includes the following highways...
	Highway 64 between Mile Markers 375 and 379...and
	between Mile Markers 391 and 413.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
      3652 10346 3639 10354 3642 10400

FLASH FLOOD...RADAR INDICATED

$$

15
2 follow-up statements
476 
WGUS75 KABQ 212338
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
538 PM MDT Thu Jul 21 2022

NMC007-059-220115-
/O.CON.KABQ.FF.W.0091.000000T0000Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Union NM-
538 PM MDT Thu Jul 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR EAST CENTRAL COLFAX AND WEST CENTRAL UNION COUNTIES...

At 538 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have ended across the warned area. Between 1 and 2 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Grenville, Capulin and Mount Dora.

This includes the following highways...
	Highway 64 between Mile Markers 375 and 379...and
	between Mile Markers 391 and 413.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
      3652 10346 3639 10354 3642 10400

FLASH FLOOD...RADAR INDICATED

$$

15
648 
WGUS75 KABQ 220109
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
709 PM MDT Thu Jul 21 2022

NMC007-059-220119-
/O.EXP.KABQ.FF.W.0091.000000T0000Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Union NM-
709 PM MDT Thu Jul 21 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR 
EAST CENTRAL COLFAX AND WEST CENTRAL UNION COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
      3652 10346 3639 10354 3642 10400

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:00 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 21, 3:00 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
300 PM MDT Thu Jul 21 2022

.SYNOPSIS...
Afternoon and evening showers and thunderstorms will continue for
the next 7 days. Locally heavy rainfall will be possible with any
storm. A short lived but more traditional monsoon pattern may set up
early next week, allowing for cooler high temperatures and greater
chances for rain. The upper high center may retreat to the Great
Basin by the middle of next week, allowing a cold front to move into
New Mexico and sparking more widespread showers and storms next
Wednesday or Thursday.

&&

.DISCUSSION...
SHORT TERM... (TONIGHT THROUGH FRIDAY NIGHT)... After a short
retreat into AZ territory, the Four Corners High will mosey back
towards its namesake tonight. Convection lingering into the evening
will still pose a flash flooding threat, especially across the
Hermits Peak Calf Canyon burn scar. As such, continued the Flood
Watch for Flash Flooding for the east slopes of the Sangre de
Cristos through to 04Z tonight. Do expect that activity will
diminish rapidly after midnight. Little change is expected as far as
500 mb heights are concerned as the high makes its tour. This will
lead to little relief temperature-wise, with overnight lows still
trending above normal areawide.

The heat will still be very much on moving into Friday, with the
high situating itself over the northwestern plateau. Given the
forecast high of 102F at Farmington, a second round heat advisory is
likely to be warranted in future updates. Elsewhere, temperatures
will still flirt with the triple digits for many locales but most
will manage to stay below the century mark, staying well within the
90s. A similar allocation of moisture is expected, with afternoon
storms firing up across the northern, south central, and
southwestern mts in the early afternoon, becoming scattered in
coverage across the forecast area. The exception to this will be the
northwestern and west central zones, where dry air will continue to
be wrapped around the high, inhibiting precipitation potential.
Given this, did trend down PoPs across the northwest and west
central plateaus. The high will linger and elongate over the Four
Corners on Friday night, leading to another night of toasty, above
normal temperatures.

12

LONG TERM...(SATURDAY THROUGH THURSDAY)...

Forecast models are hinting that Saturday won't be as active as
Friday, due to the upper high center drifting back over northern New
Mexico/southern Colorado and strengthening slightly. The warmer than
normal temperatures, ranging from about 5-10 degrees, will continue.
The upper high center may shift far enough to the east Sunday to
allow for a disturbance and additional moisture to surge northward
into Arizona and western New Mexico then wrapping around into the
northern part of the state. This pattern persists into Tuesday then
the main upper high reforms over the Great Basin and into the PacNW
and an upper trough dominates the middle and eastern Conus by
Wednesday and Thursday. A cold front if forecast to impact New
Mexico by Wednesday or Thursday in this pattern. The main message is
high temperatures will slide down closer to, or even below normal,
by the middle of next week, and chances for rain from showers and
thunderstorms become more widespread.

&&

.FIRE WEATHER...
Fire weather concerns will continue to be moderated by the presence
of monsoonal moisture for the majority of the forecast area. Daily
rounds of showers and thunderstorms are expected through the
remainder of the week and into the weekend. The one exception will
be across FWZ101, where dry air will intrude from the presence of
the high pressure overhead. Minimum RH in this part of the state
will get into the low single digits on Friday into Saturday, with
poor to moderate recovery in between. Elsewhere, continued bouts of
rain is expected through Saturday. Starting next week, the eastern
plains will trend drier than locales across the central mts and
westward. Thunderstorms will continue to pose typical threats to
operations, including gusty and erratic outflow winds and locally
heavy rainfall. The threat for burn scar flash flooding will
continue as persistent high pressure aloft creates slow storm
motions in a high moisture environment.

12

&&

.AVIATION...
18Z TAF CYCLE
High pressure retrograding further west will bring SHRA/TS to the
nrn and sw mts this afternoon, as well as hot temperatures in the 90s
and low 100s. Given relaxed flow aloft, convective activity will
continue to have slow and erratic motion in addition to the typical
hazards of small hail, gusty downburst winds, and locally heavy
rainfall. Prevailing motion will move storms slowly south to
southeast at around 10 kts. Any direct hits to terminals will be
capable of MVFR vsbys due to heavy rain. Convective activity will
persist into the late evening hours before tapering off overnight.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67 102  67 101 /   5  10   5  10
Dulce...........................  55  93  55  95 /  10  40  20  30
Cuba............................  60  92  62  92 /  10  30  20  20
Gallup..........................  60  97  61  97 /  10  20  20  20
El Morro........................  59  90  60  90 /  10  40  20  40
Grants..........................  59  94  61  93 /  10  40  20  30
Quemado.........................  60  91  61  91 /  30  40  20  50
Magdalena.......................  64  91  65  90 /  20  40  20  30
Datil...........................  59  88  60  88 /  30  50  30  40
Reserve.........................  60  95  60  94 /  30  60  30  60
Glenwood........................  66  96  68  95 /  30  60  30  60
Chama...........................  53  85  53  89 /  20  50  20  40
Los Alamos......................  63  88  64  89 /  20  50  20  40
Pecos...........................  60  87  61  89 /  30  60  20  40
Cerro/Questa....................  50  85  52  90 /  30  60  20  50
Red River.......................  46  79  50  82 /  30  60  20  60
Angel Fire......................  41  80  48  82 /  30  60  20  50
Taos............................  55  90  57  92 /  20  50  10  40
Mora............................  55  84  56  86 /  30  60  20  40
Espanola........................  63  96  64  96 /  20  30  10  30
Santa Fe........................  63  91  64  91 /  20  50  20  30
Santa Fe Airport................  61  93  63  93 /  20  40  20  30
Albuquerque Foothills...........  69  95  73  94 /  10  40  20  20
Albuquerque Heights.............  71  97  72  97 /  10  30  20  20
Albuquerque Valley..............  68  99  70  99 /  10  20  10  20
Albuquerque West Mesa...........  70  97  71  97 /  10  20  10  20
Belen...........................  68  98  68  99 /  10  20  20  10
Bernalillo......................  67  99  69  99 /  10  30  10  20
Bosque Farms....................  66  98  68  98 /  10  20  10  20
Corrales........................  69  99  70  99 /  10  20  10  20
Los Lunas.......................  67  98  69  98 /  10  20  10  10
Placitas........................  66  96  69  95 /  10  30  20  20
Rio Rancho......................  69  97  70  97 /  10  20  10  20
Socorro.........................  69  99  70  99 /  20  30  20  20
Sandia Park/Cedar Crest.........  63  89  65  89 /  20  40  20  30
Tijeras.........................  64  91  65  92 /  20  40  20  30
Edgewood........................  60  91  61  91 /  20  40  20  20
Moriarty/Estancia...............  57  91  59  93 /  20  40  20  20
Clines Corners..................  60  88  61  89 /  20  40  20  20
Mountainair.....................  62  90  62  90 /  20  40  20  20
Gran Quivira....................  63  91  62  91 /  20  40  20  20
Carrizozo.......................  66  92  67  93 /  30  40  10  20
Ruidoso.........................  57  84  60  83 /  40  60  10  20
Capulin.........................  57  88  61  92 /  30  30  10  20
Raton...........................  57  92  59  96 /  20  40  10  20
Springer........................  57  93  61  94 /  30  40  10  20
Las Vegas.......................  57  87  59  90 /  30  50  20  20
Clayton.........................  65  96  69  99 /  50  20  10   5
Roy.............................  61  91  64  94 /  40  30  10  10
Conchas.........................  68  99  71  98 /  40  20  10   5
Santa Rosa......................  66  96  69  98 /  50  30  10  10
Tucumcari.......................  70 100  73 103 /  40  20  10   0
Clovis..........................  68  96  69  97 /  40  20  10   0
Portales........................  69  97  70  98 /  40  20   5   0
Fort Sumner.....................  70  99  71 100 /  50  20  10   0
Roswell.........................  73 100  72 101 /  30  20   5   5
Picacho.........................  66  93  66  94 /  40  30  10  10
Elk.............................  63  88  62  89 /  40  40  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flood Watch until 10 PM MDT this evening for the following zones...
NMZ215.

&&

In the hours before

Local storm report, Jul 21, 2:48 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      1 NNW HOLMAN            36.05N 105.39W
07/21/2022                   MORA               NM   PUBLIC

            NM-518 WASHED OUT AT MILE MARKER 35.6 NEAR
            HOLMAN.

&&

42
Local storm report, Jul 21, 2:53 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLASH FLOOD      2 N HOLMAN              36.07N 105.38W
07/21/2022                   MORA               NM   BROADCAST MEDIA

            VIDEO FROM KOB SHOWED FLASH FLOODING OVER
            NM-121 NORTH OF HOLMAN.

&&

42
Special weather statement, Jul 21, 3:28 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
328 PM MDT Thu Jul 21 2022

NMZ227-228-230-212200-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
328 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 400 PM MDT...

At 327 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capulin, or 10 miles southwest of Des Moines, moving southeast at 10
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grenville and Capulin.

This includes Highway 64 between Mile Markers 376 and 383, and
between Mile Markers 389 and 403.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3669 10414 3677 10393 3664 10357 3647 10374
      3638 10402
TIME...MOT...LOC 2127Z 319DEG 11KT 3665 10395

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Jul 21, 3:55 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT Thu Jul 21 2022

NMZ223-233-212230-
Central Highlands-Guadalupe County-
355 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL
GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES THROUGH 430 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles southwest of Anton Chico, or 24 miles north of Vaughn, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milagro and Pintada.

This includes Interstate 40 between Mile Markers 235 and 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3493 10545 3509 10528 3501 10495 3472 10523
TIME...MOT...LOC 2155Z 306DEG 9KT 3495 10530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Jul 21, 4:04 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
404 PM MDT Thu Jul 21 2022

NMZ223-233-239-212230-
Eastern Lincoln County-Central Highlands-Guadalupe County-
404 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LINCOLN,
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES THROUGH 430
PM MDT...

At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Corona, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3440 10555 3452 10535 3436 10501 3417 10513
      3414 10532
TIME...MOT...LOC 2203Z 314DEG 14KT 3436 10533

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Jul 21, 4:05 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
405 PM MDT Thu Jul 21 2022

NMZ227-230-212230-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
405 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 430 PM MDT...

At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Capulin, or 14 miles southwest of Des Moines. This
storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Capulin.

This includes Highway 64 between Mile Markers 375 and 384, and
between Mile Markers 388 and 402.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 10356 3639 10400 3641 10401 3648 10401
      3647 10403 3669 10414 3678 10394
TIME...MOT...LOC 2205Z 067DEG 0KT 3665 10404

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

15

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:32 PM MDTSpecial Weather StatementABQCurry28 min
Jul 20, 7:10 PM MDTSpecial Weather StatementABQCurry35 min
Jul 20, 7:46 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jul 20, 8:22 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 20, 8:31 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jul 21, 3:06 AM MDTFlood WatchABQColfax, Mora, San Miguel19 hr
Jul 21, 3:09 AM MDTHeat AdvisoryABQMcKinley, San Juan17 hr
Jul 21, 12:11 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel7 hr
Jul 21, 12:33 PM MDTAreal Flood AdvisoryABQRio Arriba117 min
Jul 21, 12:42 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe34 min
Jul 21, 1:13 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos5 hr
Jul 21, 1:16 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe3 hr
Jul 21, 1:41 PM MDTSpecial Weather StatementABQMora34 min
Jul 21, 1:50 PM MDTAreal Flood AdvisoryABQColfax, Mora39 min
Jul 21, 2:06 PM MDTSpecial Weather StatementABQLincoln24 min
Jul 21, 2:15 PM MDTSpecial Weather StatementABQMora30 min
Jul 21, 2:21 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 21, 2:22 PM MDTSpecial Weather StatementABQMora38 min
Jul 21, 2:29 PM MDTFlash Flood WarningABQColfax, Mora2 hr
Jul 21, 2:50 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jul 21, 3:22 PM MDTAreal Flood AdvisoryABQSandoval113 min
Jul 21, 3:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 21, 3:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Jul 21, 3:48 PM MDTAreal Flood AdvisoryABQColfax, Union29 min
Jul 21, 3:55 PM MDTSpecial Weather StatementABQGuadalupe35 min
Jul 21, 4:04 PM MDTSpecial Weather StatementABQ26 min
Jul 21, 4:05 PM MDTSpecial Weather StatementABQUnion25 min
Jul 21, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jul 21, 4:36 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance114 min
Jul 21, 4:37 PM MDTSpecial Weather StatementABQ38 min
Jul 21, 4:44 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Jul 21, 4:46 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union119 min
Jul 21, 4:49 PM MDTSpecial Weather StatementABQHarding26 min
Jul 21, 4:50 PM MDTSpecial Weather StatementABQUnion25 min
Jul 21, 4:53 PM MDTSpecial Weather StatementABQSanta Fe37 min
Jul 21, 5:08 PM MDTFlash Flood Warning Considerable damage threatABQSocorro3 hr
Jul 21, 5:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
Jul 21, 5:18 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 21, 5:26 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.